Volume 8,Issue 3,1988 Table of Contents

   
Other Issues:  
  

目录

Tensor Products of Homogeneous Distinguished Completely Reducible Algebras of Linear Transformations
  Hu Shuan
  1988,8(3):333-337 [Abstract(929)]  [View PDF]
  
Local Characterizations of Left Noetherian Rings and Left Ideals
  Tong Wenting
  1988,8(3):338-340 [Abstract(1171)]  [View PDF]
  
Several Theorems Concerning FA,δ-Rings and Generalized Periodic Rings
  Yu Xianjun
  1988,8(3):341-345 [Abstract(718)]  [View PDF]
  
Several Theorems of Self-Conjugate Quaternions Matrices
  Cao Chongguang
  1988,8(3):346-348 [Abstract(1136)]  [View PDF]
  
On Generators and Relations of Simple Groups of Lie Type
  Liu Chen
  1988,8(3):349-357 [Abstract(828)]  [View PDF]
  
A Claas of Generalized Stirling Transforms
  L.C. Hsu
  1988,8(3):358 [Abstract(1398)]  [View PDF]
  
A Characterization of By-Groups Through Maximal Subgroups
  Zheng Yanlu
  1988,8(3):359-362 [Abstract(835)]  [View PDF]
  
On arcwise connectedness in solenoids
  Liu Liyu
  1988,8(3):363-366 [Abstract(801)]  [View PDF]
  
The Structure of the Closure of Recurrent Orbits and the Orbit Space of Continuous Flow
  Zhu Deming
  1988,8(3):367-372 [Abstract(731)]  [View PDF]
  
Isometrjes of Certain Spaces
  Na Qiyuan
  1988,8(3):373-379 [Abstract(714)]  [View PDF]
  
Embedding a Homeomorphism in a Flow with Its Appl ication
  Han Maoan
  1988,8(3):380-382 [Abstract(759)]  [View PDF]
  
An extreme problem in value distribution theory
  Zhang Zaili
  1988,8(3):383-390 [Abstract(749)]  [View PDF]
  
一个Zygmund定理的推广及应用
  任福尧
  1988,8(3):391-400 [Abstract(701)]  [View PDF]
  
Factorization of Some Meromorphic Functions of Infinite Order
  Song Guodong
  1988,8(3):401-405 [Abstract(697)]  [View PDF]
  
On a Result of Pandey and Bhargava
  Yang Dinggong
  1988,8(3):406 [Abstract(664)]  [View PDF]
  
不定向二维流形上动力系统周期轨道的存在性
  何连法
  1988,8(3):407-410 [Abstract(753)]  [View PDF]
  
The Stability of a Type of Large-scale System with Variable Coefficients
  Liao Fucheng
  1988,8(3):411-415 [Abstract(724)]  [View PDF]
  
On Continuity of the Kobayashi Differential Matric
  Zhang Jinhao
  1988,8(3):416-418 [Abstract(852)]  [View PDF]
  
A Strong Maximum Principle for a Family of Singular Hyperbolic Operators
  Lu Zhujia
  1988,8(3):419-425 [Abstract(730)]  [View PDF]
  
P1-Compact Mappings and Leary-Schauder Boundary Condition
  Ding Xieping
  1988,8(3):426 [Abstract(794)]  [View PDF]
  
Finite Element Method for a Class of Nonlinear Problems(Ⅱ)——Applications
  Wang Ming
  1988,8(3):427-438 [Abstract(810)]  [View PDF]
  
Random Weight ting the Functional Statistics
  Tu Dongsheng
  1988,8(3):439-446 [Abstract(765)]  [View PDF]
  
On Multivariate Quasi-Newton Interpolation
  Gao Junbin
  1988,8(3):447-453 [Abstract(753)]  [View PDF]
  
On N-width of Non-periodic Function Class WrHω
  Fang Gensun
  1988,8(3):454-456 [Abstract(750)]  [View PDF]
  
Propositional Calculus System of Medium Logic(Ⅱ)
  Zhu Wujia and Xiao Xian
  1988,8(3):457-466 [Abstract(738)]  [View PDF]
  
中介逻辑的命题演算系统MP*的语义解释及可靠性、完备性
  邹晶
  1988,8(3):467-468 [Abstract(805)]  [View PDF]
  
拓扑度的计算及其应用
  郭大钧,孙经先
  1988,8(3):469-480 [Abstract(833)]  [View PDF]
  
0-1 Programming and Order Relations
  Peter L. Hammer and Yanpei Liu
  1988,8(3):481-490 [Abstract(805)]  [View PDF]
  
Also on the Distribution of the Eigenvalues on Generalized Diagonal Dominance Matrix
  Zhang Yao
  1988,8(3):491-492 [Abstract(698)]  [View PDF]